Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ritch rainbowlight

Posted by Ritch on January 15, 2003, at 9:55:31

In reply to Ritch, posted by rainbowlight on January 15, 2003, at 0:50:06

> I spoke to soon about the easy withdrawel from the Remeron! As soon as the last of it left my system all h*ll broke lose. I feel HORRIBLE! Bad nausea, insomnia. Do you know how long it lasts? I took my last pill a week and a half ago. ALso, I know you lost some Remeron weight, how long did it take? Did it come off by itself or after alot of exercise? I am wishing it will just melt off, but I guess that's wishful thinkin' huh???


Hi, could you reiterate what meds/dosages you are on again? I think you are still on Zoloft, right? Did you make a change in one of your other meds at the same time you stopped your Remeron? When I quit Remeron I felt much *better*. I did get some rebound acid reflux when I stopped Remeron. Nausea and insomnia, huh? It sounds likes SSRI side effects that were "masked" by taking the Remeron, IMO....


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:135918
URL: http://www.dr-bob.org/babble/20030113/msgs/135942.html